Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Hole in the leg due to string like substance cameout, bleeding and hard feel. What can this be due to?

I have a a smaill hole on my leg the size of a needle heedle head for years before I wouls squeeze it and a hard white silly string type substance would come out. I can stilck a needle all the way in the hole where only the very top of the needle is sticking out and sometime it might bleed a little but not very often and sometimes I can still get a hard feeling substance out of the hole. WHat could this be. How is it I am able to stick a needle in this hole and feel nothing?
Asked On : Thu, 26 Jul 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon, Joint Replacement 's  Response
It can be a round worm infection. I want to know full detail before i can advice any thing about this. My advice to you is to show it to a surgeon as soon as possible. If you want you can send images of the wound to me. I will try my best to help you about the diagnosis.
Answered: Sun, 4 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor